# SDR REXA201000295

- Difficulty date: December 7, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 23,126 hours, 20,540 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: 601R10929155
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P/N 601R10929-155 PLATE ASSEMBLY WAS NOTED TO BE MISSING FROM THE RIGHT WING INBOARD FLAP HINGE BOX INSTALLATION AT WS = 80.50.  NO WEAR OR OTHER TYPE OF DAMAGE WAS NOTED IN THE AREA OF THE MISSING PLATE ASSEMBLY AND ALL FASTENERS WERE SECURE (SAFTIED WITH LOCKWIRE AND COTTER PINS).  TEMPORARY REPAIR IAW STS ENGINEERING EA 5-2010-299. INSTALL A REPLACEMENT PLATE ASSEMBLY AT THE NEXT SCHEDULED C-CHECK NOT TO EXCEED 5,000 FLIGHT HOURS.
